MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO VILLALBA INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 3093-28
Medical Device Problem Codes Difficult to Remove (1528); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that they think lead fragment that remained from their previous system had moved from where it was because they found it after taking a shower.They need an mrei and don't know what to do because the abandoned lead is not mri compatible.Agent reviewed updated mri guidelines for abandoned product with patient, patient stated that their abandoned fragment is about an inch.The patient was redirected to their healthcare provider to further address the issue.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Review of this mdr and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements stipulated in 21 cfr 803.The h.6.Codes have been updated to reflect the new information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22356648
Report Number6000153-2025-00006
Device Sequence Number21022591
Product Code EZW
UDI-Device Identifier00613994601926
UDI-Public(01)00613994601926(17)150222(10)V662597
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2015
Device Model Number3093-28
Device Catalogue Number3093-28
Device Lot NumberV662597
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/19/2025
Date Device Manufactured02/22/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale